Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 60, Number 5 (1954), 491--493
Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Tables of integral transforms.
Additional book information: Prepared under the direction of A. Erdélyi, New York, McGraw-Hill, 1954. 16+451 pp. $8.00.

Review Information:

Reviewer: D. V. Widder
Journal: Bull. Amer. Math. Soc. 61 (1955), 239-240
American Mathematical Society